# SDR FDEA201701260279

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 32,082 hours, 16,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: 70150000011
- Part serial: 1344
- Condition: Leaking
- Location: L1 Door
- Part time: 19,491 hours, 10,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPERATION CYLINDER HAS LOW PRESSURE.   SERVICED THE CYLINDER IAW AMM 52-10-14-03-02. FOUND THE PERCUSSION MECHANISM  LEAKING,  REPLACED PERCUSSION MECHANISM SEALS IAW AMM 52-10-14-03-02. LEAK CHECKED GOOD.
